# SDR AALA201903279014

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 17,906 hours, 7,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN MEGAPHONE WAS INOPERATIVE.  MAINTENANCE REPLACED THE MEGAPHONE IAW AMM 25-64-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
